# SDR A6WA2013060741003

- Difficulty date: May 28, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON PAX DOOR LOWER SILL CLEATS FWD & AFT.  R & R PAX DOOR SILL CLEATS FWD & AFT IAW SRM 51-40-11 & SRM 51-42-06.
